Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 482430, 8 pages
http://dx.doi.org/10.1155/2013/482430
Research Article

Observer-Based Sliding Mode Control for Uncertain Stochastic Systems with Time-Varying Delays

1School of Materials Science and Engineering, Harbin Institute of Technology at Weihai, Weihai 264209, China
2Department of Mathematics, Harbin Institute of Technology at Weihai, Weihai 264209, China

Received 6 May 2013; Accepted 22 July 2013

Academic Editor: Ningsu Luo

Copyright © 2013 Peng Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peng Zhang, Yonggui Kao, Jingyan Zhu, and Wei Li, “ Observer-Based Sliding Mode Control for Uncertain Stochastic Systems with Time-Varying Delays,” Mathematical Problems in Engineering, vol. 2013, Article ID 482430, 8 pages, 2013. https://doi.org/10.1155/2013/482430.